# SDR P5CA2025012800006

- Difficulty date: January 26, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N714SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37988
- Aircraft time: 63,422 hours, 7,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 62838
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DR 1 LH EMERGENCY LIGHT FAILED OPS TEST( T/S CARRIED OUT AS PER FIM 33-51 TASK 806 REV 103. R/R PWR SUPPLY & OPS TEST CARRIED OUT AS PER AMM 33-51-06-960-803 REV 103, OPS TEST GOOD. )
